MathSciNet Relay Station
MathSciNet bibliographic data
MR2587437 (2011b:14129) 14P15 (32B20)
Ferrarotti, M.; Fortuna, E.; Wilson, L. Algebraic approximation of germs of real analytic sets. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1537–1548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement